# SDR DALA2021070803829

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 63,846 hours, 21,063 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 SLIDE ENGAGED WARNING PLACARD (KNUCKLE BUSTER) 1RT DOOR NOT IN COMMANDED POSITION. CORRECTIVE ACTION: INSPECTED FOUND KNUCKLE KNOCKER NOT PROPERLY ALLIGNED. ADJUSTED KNUCKLE KNOCKER AS REQUIRED IAW B757 AMM 52-11 OPS CK NML. (7374090)
